# SDR DL72W990607

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED AT THE FS 680 BUTT SPLICE BETWEEN STRINGER 28L AND 28R.  AN EXISTING LOCAL REPAIR WAS REMOVED AT THIS LOCATION AND ALL CORROSION AREAS WERE CUT OUT OF THE SKIN WITH A 1 X 3 CUTOUT AND A 10 X 5 CUTOUT.  BOTH CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL REPAIR DOUBLER PER ER/A 366900-14, REV A.
